MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH HEAD V40 - LFIT COCR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH HEAD V40 - LFIT COCR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6260-9-236
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Metal Related Pathology (4530)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding disassociation and metallosis/wear involving a lfit v40 cocr head that was mated with an accolade stem was reported.The event was confirmed via provided photos.Method & results product evaluation and results: visual inspection: the reported device was not returned however photographs were provided for review.The photographs show a recently explanted head and stem.The head was disassociated from the stem and the trunnion of the stem was penciled, resulting in the loss of taper lock between the head and the stem.The event states 'black tissue was observed', however, no image of the anatomy was provided.Material analysis, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: a review of the device history records could not be performed as no lot information was provided.Complaint history review: a complaint history review could not be performed as no lot information was provided.Conclusions: it was reported that the patient's right hip was revised due to dissociation of the head from the stem.Intra-operatively, the following were noted: the stem was notched, the trunnion was worn, and black tissue was observed.The stem, head, and liner were revised.The event was confirmed via provided photos.The reported device was not returned however photographs were provided for review.The photographs show a recently explanted head and stem.The head was disassociated from the stem and the trunnion of the stem was penciled, resulting in the loss of taper lock between the head and the stem.The event states 'black tissue was observed', however, no image of the anatomy was provided.No further investigation for this event is possible at this time.Further information such as lot details, device return, operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
The following information was provided: it was reported that the patient's right hip was revised due to dissociation of the head from the stem.Intra-operatively, the following were noted: the stem was notched, the trunnion was worn, and black tissue was observed.The stem, head, and liner were revised.Rep confirmed there were no allegations against the revised liner.Rep can provide pictures, otherwise confirmed that no further information will be released by the hospital or surgeon.

Brand Name
HEAD V40 - LFIT COCR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key24616795
Report Number0002249697-2026-00181
Device Sequence Number13345778
Product Code JDI
UDI-Device Identifier07613327032314
UDI-Public07613327032314
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6260-9-236
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale